| Model Number |
VICM5 12.6 |
| Medical Device Problem Code |
Misfocusing (1401)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
08/22/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated that a 12.6mm vicm5_12.6 implantable collamer lens of -4.50 diopter was implanted into the patient's right eye (od).On (b)(6) 2023 the lens was exchanged for a different power lens due to refractive surprise.Additional information has been requested but none has been forthcoming.If additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
D6a:unk.H6 - type of investigation - lens work order search: no similar complaint type events reported for units within the same lot.Claim# (b)(6).
Additional Manufacturer Narrative
Additional information: b5: implant date was on (b)(6) 2023.Claim#: (b)(4).
Additional Manufacturer Narrative
Additional information: device evaluation: the lens was returned in liquid in a microcentrifuge vial.Visual inspection found no visible damage to the lens.Dimensional and functional inspection found the lens to be within specifications.Claim# (b)(4).